Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 21 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Convex and Concave Decompositions of Affine 3-Manifolds

Choi, Suhyoungresearcher, BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.51, no.1, pp.243 - 291, 2020-03

2
A RUNX2 stabilization pathway mediates physiologic and pathologic bone formation

Kim, Jung-Min; Yang, Yeon-Suk; Park, Kwang Hwan; Ge, Xianpeng; Xu, Ren; Li, Na; Song, Minkyung; Chun, Hyunhoresearcher; Bok, Seoyeon; Charles, Julia F.; Filhol-Cochet, Odile; Boldyreff, Brigitte; Dinter, Teresa; Yu, Paul B.; Kon, Ning; Gue, Wei; Takarada, Takeshi; Greenblatt, Matthew B.; Shim, Jae-Hyuck, NATURE COMMUNICATIONS, v.11, no.1, 2020-05

3
Nonlinear temperature-suicide association in Japan from 1972 to 2015: Its heterogeneity and the role of climate, demographic, and socioeconomic factors

Sim, Kisung; Kim, Yoonhee; Hasizume, Masahiro; Gasparrini, Antonio; Armstrong, Ben; Sera, Francesco; Ng, Chris Fook Sheng; Honda, Yasushi; Chung, Yeonseungresearcher, ENVIRONMENT INTERNATIONAL, v.142, pp.105829, 2020-06

4
Seasonality of suicide: a multi-country multi-community observational study

Yu, Jaeeun; Yang, D.; Kim, Y.; Hashizume, M.; Gasparrini, A.; Armstrong, B.; Honda, Y.; Tobias, A.; Sera, F.; Vicedo-Cabrera, A. M.; Kim, H.; Iniguez, C.; Lavigne, E.; Ragettli, M. S.; Scovronick, N.; Acquaotta, F.; Chen, B.; Guo, Y. L.; de Sousa Zanotti Stagliori Coelho, M.; Saldiva, P.; Zanobetti, A.; Schwartz, J.; Bell, M. L.; Diaz, M.; de la Cruz Valencia, C.; Holobaca, I.; Fratianni, S.; Chung, Yeonseungresearcher, EPIDEMIOLOGY AND PSYCHIATRIC SCIENCES, v.29, no.e163, pp.1 - 10, 2020-08

5
The average cut-rank of graphs

Nguyen, Huy-Tung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

6
Branch-depth: Generalizing tree-depth of graphs

DeVos, Matt; Kwon, O-joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

7
Periodic minimal surfaces embedded in R-3 derived from the singly periodic Scherk minimal surface

Morabito, Filipporesearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.22, no.1, pp.1850075, 2020-02

8
Comparison of climatic factors on mosquito abundance at US Army Garrison Humphreys, Republic of Korea

Hwang, Myung-Jae; Kim, Heung-Chul; Klein, Terry A.; Chong, Sung-Tae; Sim, Kisung; Chung, Yeonseungresearcher; Cheong, Hae-Kwan, PLOS ONE, v.15, no.10, 2020-10

9
INVISCID LIMIT TO THE SHOCK WAVES FOR THE FRACTAL BURGERS EQUATION

Akopian, Sona; Kang, Moon-Jinresearcher; Vasseur, Alexis, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.6, pp.1477 - 1491, 2020-01

10
Two extensions of the Erdis-Szekeres problem

Holmsen, Andreas F.researcher; Mojarrad, Hossein Nassajian; Pach, Janos; Tardos, Gabor, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.22, no.12, pp.3981 - 3995, 2020-08

rss_1.0 rss_2.0 atom_1.0